# SDR CA030716005

- Difficulty date: July 10, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 44,379 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Fractured
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT GEAR WOULD NOT RETRACT ON TAKE OFF.AIRCRAFT RETURNED TO BLOCKS AND RT MAIN GEAR ACTUATOR RELACED. RAM WAS FRACTURED ON THE FIRST THREAD OF RAM TO HOLD PISTON IN PLACE.
